# SDR QXEA0101767

- Difficulty date: October 23, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 9,615 hours, 13,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LIGHT CORROSION AT FIVE NUT PLATE HOLES, STA 215.5 BELOW COAT CLOSET AT FLOOR BOARD SUPPORTS.  REPAIRED IAW DHC-8-200 SRM 51-20-11, PAGE 7, PARAGRAPH 3.
